# SDR DALA13013770953

- Difficulty date: March 21, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 61,812 hours, 45,900 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Condition: Weak
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT TAILCONE LOWER LATCH SPRINGS WERE FOUND TO BE WEAK DURING SCHEDULED INSPECTION.  REPLACED LATCH SPRINGS IAW AMM 53-53.
